# SDR USAASB01004

- Difficulty date: January 12, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Board
- Part number: 806002
- Condition: Faulty
- Location: Ee Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 1515 - CREW REPORTED THAT DURING CLIMB-OUT FROM CLE, THE LANDING GEAR LEVER WOULD NOT MOVE TO THE UP POSITION.  GEAR INDICATION SHOWED THREE RED AND THREE GREEN GEAR LIGHTS.  FLIGHT REQUESTED WITH CEL TOWER TO STAY AT 3,000 FEET DUE TO GEAR INDICATION PROBLEM.  CLE TOWER REPORTED THAT IT APPEARED THE LEFT MAIN GEAR DID NOT RETRACT.  CREW PLACED GEAR HANDLE TO THE DOWN POSITION AND RECEIVED THREE GREEN GEAR LIGHTS.  CREW DECLARED AN EMERGENCY AS A PRECAUTION AND RETURNED TO FIELD AT CLE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE M991 PRINTED CIRCUIT CARD PER MM.  CYCLED GEAR NUMEROUS TIMES.  ALSO, CHECKED ALL GEAR SENSORS AND CABLE RUNS.  ALL CHECKED NORMAL.  (M)
